Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Reddish patches on the penis, swollen lymph nodes. Fungal infection or genital herpes?

Hey , I'm confused whether I have genital herpes or a fungal infection or any other possibility on the head of my penis. They are irregularly shaped red patches and non painful or itchy. Im uncircumcised the size of the patches some are as small as a dot while there is an irregular patch as big as 1 inch.
Before this I did have a fungal infection in the crotch area and swollen lymph nodes. Please advise
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks. The red irregular reddish mucosal lesions as you described are usually due to BALANITIS.COMMONLY IN diabetics, PLEASE check your Blood sugar level . ANOTHER POINT as you mentioned previously also you had suffered with same problem plus inguianal lymphadenitis which denote recurrent superaded infection.You have to undergo blood investigations for sexually transmitted infection as better safe.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor